U.S. doctors online nowAsk doctors free
A 46-year-old member asked:

Can excessive b12 cause bleeding gums?

2 doctor answers3 doctors weighed in
Dr. Gustavo Ruiz de Castilla
Periodontics 34 years experience
No: Excessive intake of vitamin B12 may cause numbness and tingling of had and feet. Other studies seem to indicate that excessive intake of vitamin B12 may cause certain malignancies.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Kenneth Van Stralen
39 years experience
No: Vitamin B12 is water soluble and therefore any excess intake is excreted in your urine unlike fat soluble vitamins such as a, d, e and k. See you dentist for another cause of your bleeding gums. The most common cause of bleeding gums is plaque and calculus deposits on teeth which need to be removed.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 41-year-old member asked:
My gums been randomly bleeding. What could be the cause?
3 doctor answers3 doctors weighed in
A 43-year-old member asked:
Bleeding gums, what causes this sensitivity?
2 doctor answers3 doctors weighed in
A 49-year-old member asked:
Help please for diabetic with bleeding gums. What is the cause?
2 doctor answers4 doctors weighed in
A 30-year-old member asked:
What causes gum bleeding?
2 doctor answers3 doctors weighed in
Last updated May 29, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.